Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Joey.

Bathroom and Accutane

Recommended Posts

I wake up, eat breakfest, take my medicine and then always have to use the bathroom an hour later? Is this ok, I don't want to to shit out Accutane Goodness?

Share this post


Link to post
Share on other sites

I know where your coming from. This has happened to me, i take my pill and an hour later im in the bathroom. And worse off, my **** actually smells like medication for some strange reason. I found this was the case with antibiotics aswell. I sometimes worry that im shitting out my tane pill, but hey like the dude said - science is science and digestion takes 4 hours.., no 6... rolleyes.gif

Share this post


Link to post
Share on other sites

Haha, it was the smell that gets me. Accutane is keeping me regular if thats normal, its better than Centrum haha.

Share this post


Link to post
Share on other sites

I think its about 12hours for digestion to happen totally lol. So after 1 hour, that would be the meal yesterday lol.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×